# SDR DL76G090761

- Difficulty date: April 24, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 45,825 hours, 6,651 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 729825L
- Part serial: C0643
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

R GEN TRIPPED PERFORMED ONE RESET AND IT TRIPPED AGAIN.  REMOVED AND REPLACED R ENG IDG PER AMM OPS NORM.
